Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online
Ask a Urologist   »  

Urine analysis showed high red blood cells, high white cell, glucose and tntc mucus. What does tntc mean?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5323 Questions
I have high red blood cells in my urine,high white cell in my urine,glucose in my urine and tntc mucus,what does this mean,what does tntc mean ,i am in cipro but i am having terrible stomach pains,
Posted Tue, 6 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 2 hours later

Thank you for the query.

TNTC means simply "too numerous to count".
Your urine analysis tells that you probably suffer from urinary tract stones. The difference in symptoms between uti and stones is that when there are stones present the pain starts suddenly. If it is only uti the pain starts rather gradually. Moreover stones related pain very often radiates to one side back. Uti pain is more often localized in the bottom of abdomen. Frequent urinating and burning when urinating is also characteristic for both.
Ciprofloxacine is a very good antibiotic for uti. You should also drink more water to flush out all bacterias. Your symptoms should go away in a couple of days.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor